• Users Online: 304
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 4  |  Issue : 1  |  Page : 26-28

Peculiar acral and oral pigmentation after docetaxel therapy: An unresolved dilemma


Department of Dermatology, Venereology and Leprosy, Sri Guru Ram Das Institute of Medical Sciences and Research, Amritsar, Punjab, India

Correspondence Address:
Dr. Guneet Awal
H. No. 469, East Mohan Nagar, Opposite DSP Park, Sultan Wind Road, Amritsar - 143 001, Punjab
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_9_18

Rights and Permissions

Taxanes, which are widely used chemotherapeutic agents for treating breast carcinoma, are known to cause various cutaneous side effects with incidence as high as 65%. These cutaneous manifestations range from minor nonspecific dermatological manifestations to perplexing atypical manifestations of classic entities such as hand-foot syndrome. We report a case of 51-year-old previously healthy postmenopausal woman diagnosed with T1N1M0 adenocarcinoma breast, on docetaxel adjuvant chemotherapy, who developed peculiar oral and acral violaceous hyperpigmentation. Recognition of this type of presentation as part of HFS or a separate entity is still a debatable conundrum.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed127    
    Printed1    
    Emailed0    
    PDF Downloaded13    
    Comments [Add]    

Recommend this journal